Repositorio de producción científica de la Universidad de Sevilla

Combining linear and fast diffusion in a nonlinear elliptic equation

 

Advanced Search
 
Opened Access Combining linear and fast diffusion in a nonlinear elliptic equation
Cites

Show item statistics
Icon
Export to
Author: Cintra da Silva, Willian
Morales Rodrigo, Cristian
Suárez Fernández, Antonio
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2017-02
Published in: Calculus of Variations and Partial Differential Equations, 56, 1-22.
Document type: Article
Abstract: In this paper we analyse an elliptic equation that combines linearand nonlinear fast diffusion with a logistic type reaction function. We proveexistence and non-existence results of positive solutions using bifurcation the-ory and sub-supersolution method. Moreover, we apply variational methodsto obtain a pair of ordered positive solutions.
Cite: Cintra da Silva, W., Morales Rodrigo, C. y Suárez Fernández, A. (2017). Combining linear and fast diffusion in a nonlinear elliptic equation. Calculus of Variations and Partial Differential Equations, 56, 1-22.
Size: 465.1Kb
Format: PDF

URI: http://hdl.handle.net/11441/52743

DOI: 10.1007/s00526-016-1096-2

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)